Mathematics: Page 10: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 162 | Views: 718

Mathematics, Nigeria, Volume 7 Issue 2, February 2018

Pages: 815 - 821

Global Stability of a Cholera Carrier Epidemic Model with Nonlinear Incidence Functions

Lawal Jibril | Sule Amiru

Downloads: 162 | Views: 994

Mathematics, Iraq, Volume 7 Issue 9, September 2018

Pages: 147 - 148

Stability Analysis of Mathematical Model

Dr. Maysoon M. Aziz

Downloads: 162 | Views: 842

Mathematics, Ireland, Volume 8 Issue 4, April 2019

Pages: 754 - 759

Variable Holding Cost & Time Dependent Quadratic Demand Model Optimization by Preservation Technology Investment

Bani Mukherjee | Rohit Munda | Ajaypal Singh Attal

Downloads: 162 | Views: 921

Mathematics, Afghanistan, Volume 8 Issue 12, December 2019

Pages: 243 - 251

Optimization of Parallel Production Systems Scheduling Using Multi-Objective Genetic Algorithm Analysis

Sayed Hazrat Sadat

Downloads: 161 | Views: 888

Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 929 - 933

Optimal Solution for Degeneracy Fuzzy Transportation Problem Using Zero Termination and Robust Ranking Methods

B. Srinivas | G. Ganesan

Downloads: 161 | Views: 806

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 557 - 559

3-Total Super Product Cordial Labeling For Some Graphs

Abha Tenguria | Rinku Verma

Downloads: 161 | Views: 1265

Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 33 - 36

New Results on k-Fibonacci Numbers and Powers of its Golden Ratio Expressed as Continued Fraction

Kiran P. Gajera | Devbhadra V. Shah

Downloads: 161 | Views: 812

Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 760 - 762

Age Group of Children Affects the Obesity Problem using Intuitionistic Fuzzy Soft Matrix

Dr. N. Sarala | I. Jannathul Firthouse

Downloads: 161 | Views: 768

Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 959 - 967

On (3, k)-Regular Fuzzy Graphs

S. Meena Devi | M. Andal

Downloads: 161 | Views: 967

Mathematics, Nigeria, Volume 7 Issue 3, March 2018

Pages: 225 - 235

Transmission and Control Dynamic Model of Influenza Virus Infection

T. O. Oluyo | M. O. Adeyemi

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.